Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    131. M. Gholami (Joint with M. Alinia and Z. Rahimi),
    An explicit method for construction of CTBC codes with girth 6,
    Int. J. Electron. Commun. 74(2017), 183-191  [abstract]   
     
    132. D. Kiani (Joint with H. Khodaiemehr and M.R. Sadeghi),
    LDPC lattice codes for full-duplex relay channels,
    IEEE Transactions on Communications 65(2017), 536-548  [abstract]   
     
    133. D. Kiani (Joint with J. Herzog, S. Saeedi Madani),
    The linear strand of determinantal facet ideals,
    Mich. Math. J. 66(2017), 107-123  [abstract]   
     
    134. H. Khodaiemehr and D. Kiani,
    Construction and encoding of QC-LDPC codes using group rings,
    IEEE Transactions on Information Theory 63(2017), 2039-2060  [abstract]   
     
    135. A. Hashemi (Joint with M. Dehghani and M. Barkhordar),
    Grobner systems conversion,
    Math. Comput. Sci. 11(2017), 61-77  [abstract]   
     
    136. M. Tatari (Joint with Z. Jannesari),
    A meshfree technique for numerical simulation of reaction-diffusion systems in developmental biology,
    Adv. Appl. Math. Mech. 9(2017), 1225-1249  [abstract]   
     
    137. A. Bahlekeh, A. Mahin Fallah and Sh. Salarian,
    Specifying the Auslander Transpose in submodule category and its applications,
    Kyoto J. Math. (2017), DOI: 10.1215/21562261-2018-0010  [abstract]   
     
    138. G.R. Omidi and M. Shahsiah,
    Diagonal Ramsey numbers of loose cycles in uniform hypergraphs,
    SIAM J. Discrete Math. 31(2017), 1634-1669  [abstract]   
     
    139. A. Moradzadeh-Dehkordi and S. H. Shojaee,
    Rings in which every ideal is pure-projective or FP-projective,
    J. Algebra 478(2017), 419-436  [abstract]   
     
    140. M. Ramezan-Nassab,
    Group algebras whose p-elements form a subgroup,
    J. Algebra Appl. 16(2017), # 7 Pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.